# SDR GTIA2024020637839

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 20,064 hours, 8,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT JUMPSEAT A DOES NOT TEST ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R & R FLIGHT ATTENDANT "A' FLASHLIGHT IAW SPIRIT DRAWING  A-321-EMER EQUIP. OP'S TEST GOOD. THIS CLEARS DMI-335306701. MOC NOTIFIED. PLACARD REMOVED.
